# SDR UALA2013012900546

- Difficulty date: January 27, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,901 hours, 12,204 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 7911004108
- Part serial: 60
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE EEC C1 STATUS MESSAGE DISPLAYED ALONG WITH RED OIL PRESSURE INDICATOR.  CLEARED MESSAGE, PERFORMED RT ENGINE PIMU, NO CURRENT FAULTS OR PREVIOUS FAULTS.   REPLACED NR 2 EEC PER MM, OPS CHECKED GOOD.
